Alert archive / Minnesota / Tornado Warnings in 2015

Tornado Warning 11, NWS Aberdeen, SD

July 17, 2015Big Stone County, Minnesota; Roberts County, South Dakota

NWS Aberdeen, SD issued this tornado warning at Jul 17, 2015, 7:08 PM CDT for Big Stone County, Minnesota; Roberts County, South Dakota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2015, 7:08 PM CDT (00:08 UTC)
Expired
Jul 17, 2015, 7:45 PM CDT
In force
37 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Big Stone County, MN, Roberts County, SD

The radar

The Aberdeen radar (KABR), 119 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 3:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-341 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WFUS53 KABR 180008
TORABR
MNC011-SDC109-180045-
/O.NEW.KABR.TO.W.0011.150718T0008Z-150718T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
708 PM CDT FRI JUL 17 2015

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN BIG STONE COUNTY IN WEST CENTRAL MINNESOTA...
  CENTRAL ROBERTS COUNTY IN NORTHEASTERN SOUTH DAKOTA...

* UNTIL 745 PM CDT
    
* AT 708 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR DAKOTA CONNECTION & CASINO...OR NEAR
  SISSETON...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  BROWNS VALLEY AROUND 735 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4563 9685 4560 9685 4559 9684 4558 9681
      4552 9686 4559 9708 4566 9701
TIME...MOT...LOC 0008Z 300DEG 15KT 4562 9700 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

SD
2 follow-up statements
285 
WWUS53 KABR 180030
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
730 PM CDT FRI JUL 17 2015

MNC011-SDC109-180045-
/O.CON.KABR.TO.W.0011.000000T0000Z-150718T0045Z/
BIG STONE MN-ROBERTS SD-
730 PM CDT FRI JUL 17 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN BIG STONE AND CENTRAL ROBERTS COUNTIES...
    
AT 730 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER BROWNS VALLEY...OR 9 MILES SOUTHEAST OF SISSETON...
MOVING EAST AT 20 MPH.

HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  BROWNS VALLEY AROUND 735 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4559 9684 4558 9681 4552 9686 4555 9697
      4560 9695
TIME...MOT...LOC 0030Z 289DEG 16KT 4558 9688 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

SD
105 
WWUS53 KABR 180044
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
744 PM CDT FRI JUL 17 2015

MNC011-SDC109-180054-
/O.EXP.KABR.TO.W.0011.000000T0000Z-150718T0045Z/
BIG STONE MN-ROBERTS SD-
744 PM CDT FRI JUL 17 2015

...THE TORNADO WARNING FOR NORTHWESTERN BIG STONE AND CENTRAL ROBERTS
COUNTIES WILL EXPIRE AT 745 PM CDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL MINNESOTA AND NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4559 9684 4558 9681 4552 9686 4555 9697
      4560 9695
TIME...MOT...LOC 0042Z 300DEG 15KT 4558 9688 

$$

SD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jul 17, 6:40 PM CDT, 28 minutes earlier.

Area forecast discussion, Jul 17, 6:40 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
640 PM CDT FRI JUL 17 2015

.UPDATE...
ISSUED AT 636 PM CDT FRI JUL 17 2015

ONGOING SEVERE WEATHER THIS EVENING. NO MAJOR UPDATES TO THE
CURRENT FORECAST EXCEPT TO CLEAR POPS FOR THE NEXT FEW HOURS FROM
THE WESTERN COUNTIES.

UPDATE ISSUED AT 401 PM CDT FRI JUL 17 2015

UPDATED PRODUCTS FOR THE SEVERE THUNDERSTORM WATCH.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 214 PM CDT FRI JUL 17 2015

CURRENTLY...TEMPERATURES OUT AHEAD OF SLOW-MOVING COLD FRONT ARE
WARMING THROUGH THE 80S INTO THE LOW 90S. BEHIND THE
FRONT...TEMPERATURES ARE NOTABLY COOLER WITH READINGS RANGING FROM
THE UPPER 60S TO THE LOW 80S. THE ATMOSPHERE OUT AHEAD OF THIS COLD
FRONT COULD BE CHARACTERIZED AS BECOMING RATHER UNSTABLE...WITH
MLCAPE VALUES OFF SPC'S MESO-PAGE SHOWING A BULLS-EYE OF OVER
2500J/KG. AT THE SAME TIME...THE DEEP LAYER SHEAR HAS INCREASED TO
45 TO 50 KNOTS. THESE TWO INDICES/PARAMETERS ALONE SUGGEST
SIGNIFICANTLY STRONG/SEVERE STORMS ARE POSSIBLE.

THIS AFTERNOON THROUGH LATE TONIGHT...ALL THE AVAILABLE MODEL
GUIDANCE /INCLUDING CAM OUTPUT/ SEEMS TO SUGGEST THERE WILL BE AT
LEAST SCATTERED COVERAGE OF PRECIPITATION OVER THE CWA. THE
RECURRING THEME IN THE HRRR...ARW...NMM...NAMDNG5...NSSL WRF AND
LOCAL WRF IS THAT THERE COULD BE TWO ROUNDS OF STRONG TO SEVERE
THUNDERSTORMS OVER THE NEXT 12 HOURS OR SO. ONE ROUND OF SEVERE
STORMS IS EXPECTED TO FIRE OFF THIS SLOW MOVING COLD FRONT BY LATE
THIS AFTERNOON...AFFECTING MAINLY NORTHEAST SOUTH DAKOTA WITH
DISCRETE SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS AND BY EARLY THIS EVENING PERHAPS EVEN A
TORNADO OR TWO. A SECOND ROUND OF STRONG TO PERHAPS SEVERE STORMS
COULD BE MOVING INTO THE SOUTHERN /I-90 CORRIDOR/ FORECAST AREA
LIFTING EAST-NORTHEAST BETWEEN ROUGHLY 01Z AND 06Z. THIS SECOND
ROUND OF STORMS...WHILE NOT AFFIXED TO OR OUT AHEAD OF THIS COLD
FRONT...WILL HAVE THE POTENTIAL TO ORGANIZE INTO A FORWARD
PROPAGATING SQUALL LINE/BOWING LINE SEGMENT AND PRODUCE SEVERE
STRAIGHT LINE WIND DAMAGE GIVEN THE AMOUNT OF CLOUD-BEARING SHEAR
THAT WILL BE AROUND THROUGH LATE THIS EVENING INTO THE OVERNIGHT
HOURS.

ONCE THESE CONVECTION CHANCES GO AWAY LATE TONIGHT...THE REST OF THE
SHORT TERM FORECAST IS DRY AND COOL WITH SURFACE HIGH PRESSURE
INFLUENCING THE FORECAST AREA. EXPECT TEMPERATURES THE NEXT COUPLE
OF DAYS TO BE CLOSER TO NORMAL...AND NOT SO UNCOMFORTABLY MUGGY.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 214 PM CDT FRI JUL 17 2015

THERE IS A REASONABLE AGREEMENT AMONG MODELS WITH THE UPPER
LEVEL FLOW PATTERN ACROSS THE CONUS THROUGH THE PERIOD. THERE IS
FAIRLY GOOD SIGNAL FOR WIDESPREAD PCPN CHANCES LATE TUESDAY
NIGHT/WEDNESDAY AS A FAIRLY STRONG SHORTWAVE CROSSES THE REGION.
BEYOND WEDNESDAY...PCPN CHANCES ARE A BEST GUESS AS THE GFS SHOWS AN
AREA OF LOW PRESSURE SITUATED WEST OF THE CWA THROUGH THE REST OF
THE PERIOD. WHILE THERE WILL BE DECENT CAPE VALUES...THERE WILL ALSO
BE A FAIRLY STRONG CAP IN PLACE WITH 700 MB TEMPS OF +12 TO +14.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 636 PM CDT FRI JUL 17 2015

SEVERE STORMS EAST OF KABR THOUGH SOME TSRA ARE STILL DEVELOPING
NEAR KABR. ANOTHER ROUND OF STORMS IS POSSIBLE AFTER 03Z ESPECIALLY
NEAR KPIR. VFR CONDITIONS ARE EXPECTED EXCEPT IN THUNDERSTORMS.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...WISE
SHORT TERM...DORN
LONG TERM...SD
AVIATION...WISE
Hazardous weather outlook, Jul 17, 4:09 AM CDT, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
409 AM CDT FRI JUL 17 2015

MNZ039-046-SDZ004>011-016>023-180915-
TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-
WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
409 AM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THEY WILL
INITIATE ALONG A FRONTAL BOUNDARY ACROSS NORTH CENTRAL SOUTH
DAKOTA LATE IN THE AFTERNOON...AND THEN TRACK FROM WEST TO EAST
ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREAT...HOWEVER...CANNOT RULE OUT AN
ISOLATED TORNADO AS WELL.

ALTHOUGH A MUCH LESSER CHANCE...THERE MAY BE AN SECOND ROUND OF
THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. STRONG WINDS
WILL BE THE MAIN THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT.

SDZ003-015-180915-
CORSON-DEWEY-
409 AM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE FROM WEST TO EAST
ACROSS THE REGION LATER THIS MORNING AND EARLY AFTERNOON. THESE
STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. HOWEVER...THERE
MAY BE A SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE
REGION OVERNIGHT. IF THEY DEVELOP...STRONG WINDS WILL BE THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SDZ033>037-045-048-051-180915-
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
409 AM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS
AFTERNOON...ALTHOUGH THE STRONGEST STORMS APPEAR AS THOUGH THEY
WILL REMAIN NORTH OF THE REGION. HOWEVER...THERE MAY BE A SECOND
ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. IF
THEY DEVELOP...STRONG WINDS WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SERR

In the hours before

Local storm report, Jul 17, 6:17 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
617 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             6 W LAKE CITY           45.72N  97.54W
07/17/2015  E1.75 INCH       MARSHALL           SD   PUBLIC

&&

EVENT NUMBER ABR1500575

VIPOND
Local storm report, Jul 17, 6:24 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
624 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             6 W LAKE CITY           45.72N  97.54W
07/17/2015  M3.00 INCH       MARSHALL           SD   STORM CHASER

            TIME ESTIMATED BY RADAR

&&

EVENT NUMBER ABR1500576

VIPOND
Local storm report, Jul 17, 6:28 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
628 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             3 N STRATFORD           45.36N  98.30W
07/17/2015  E1.75 INCH       BROWN              SD   PUBLIC

&&

EVENT NUMBER ABR1500577

VIPOND
Local storm report, Jul 17, 6:30 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
630 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND GST     4 N COLUMBIA            45.67N  98.31W
07/17/2015  M72 MPH          BROWN              SD   EMERGENCY MNGR

&&

EVENT NUMBER ABR1500578

VIPOND
Local storm report, Jul 17, 7:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
701 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     2 S CLAREMONT           45.64N  98.01W
07/17/2015                   BROWN              SD   EMERGENCY MNGR

            MACHINE SHED COMPLETELY DESTROYED

&&

EVENT NUMBER ABR1500579

VIPOND
Local storm report, Jul 17, 7:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
702 PM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             SISSETON                45.66N  97.05W
07/17/2015  E1.75 INCH       ROBERTS            SD   EMERGENCY MNGR

&&

EVENT NUMBER ABR1500580

VIPOND

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:05 PM CDTSevere Thunderstorm WarningABRTraverse40 min
Jul 17, 7:25 PM CDTSevere Thunderstorm WarningABRBig Stone, Traverse20 min
Jul 17, 7:48 PM CDTSevere Thunderstorm WarningABRBig Stone, Traverse72 min
Jul 17, 8:53 PM CDTTornado WarningABRBig Stone, Traverse36 min
Jul 17, 9:00 PM CDTSevere Thunderstorm WarningABRBig Stone45 min
Jul 17, 7:02 PM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall, Roberts, Spink28 min
Jul 17, 7:05 PM CDTTornado WarningABRDay, Marshall25 min
Jul 17, 7:15 PM CDTSevere Thunderstorm WarningABRBrown, Spink45 min
Jul 17, 7:17 PM CDTTornado WarningABRDay28 min
Jul 17, 7:25 PM CDTTornado Warning Tornado observedABRDay, Marshall, Roberts32 min
Jul 17, 7:28 PM CDTSevere Thunderstorm WarningABRCodington, Day, Grant, Marshall, Roberts62 min
Jul 17, 7:36 PM CDTSevere Thunderstorm WarningABRFaulk, Spink54 min
Jul 17, 7:41 PM CDTTornado Warning Tornado observedABRDay, Marshall, Roberts49 min
Jul 17, 7:44 PM CDTSevere Thunderstorm WarningABRBrown, Clark, Codington, Day, Spink61 min
Jul 17, 7:45 PM CDTTornado Warning Tornado observedConsiderable damage threatABRCodington, Day, Grant, Roberts45 min
Jul 17, 7:55 PM CDTSevere Thunderstorm WarningABRClark, Codington, Day50 min
Jul 17, 8:10 PM CDTTornado WarningABRClark, Codington65 min
Jul 17, 8:21 PM CDTTornado WarningABRCodington, Day, Deuel, Grant, Roberts54 min
Jul 17, 8:22 PM CDTSevere Thunderstorm WarningABRClark, Codington, Hamlin, Spink38 min
Jul 17, 8:54 PM CDTTornado WarningABRCodington, Deuel, Grant, Hamlin66 min
Jul 17, 8:58 PM CDTTornado WarningABRClark, Codington, Deuel, Hamlin62 min
Jul 17, 9:10 PM CDTTornado WarningABRDeuel, Grant52 min
Jul 17, 9:57 PM CDTSevere Thunderstorm WarningABRCodington, Deuel, Grant, Hamlin48 min

Nearby

Tornado Warnings in Minnesota, 2015Tornado Warnings in South Dakota, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.